Tuesday, July 22, 2014
Thursday, April 21, 2011 Living w/ nausea, Community Member, asks

Q: Botox and Nausea

Hello, I had a year of migraines everyday and after trying every med I finally found something that would work, Botox. I have been getting it for about a year for my migraines and it is working wonderfully!!! This past December I started getting really bad nausea...everyday 24/7. It feels as though I have the flu constantly. I have had every test known to man done and actually just had my gallbladder taken out (it was only working at 15%) in hopes it would solve my issue. Unfortunately, it did not. Could I still be getting the migraine nausea and just not be feeling the pain of the headache because of the Botox? I am at a loss and don't know what could be causing it, but need to! It makes functioning very difficult! Thanks so much!

Annette

Answer This
Answers (1)
Teri Robert, Health Guide
4/26/11 4:52pm

Annette,

 

-:¦:-•:*'""*:•.-:¦:-•*Welcome to MyMigraineConnection!*•-:¦:-•:*'""*:•.-:¦:-

 

It's possible that the nausea is from Migraine, but it's unlikely that it would be constant, and it would seem that you'd have at least some of the other symptoms. Still, this is definitely worth discussing with the doctor who treats you for your Migraines.

 

Please let me know what you discover?

 

Welcome again,

Teri

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Living w/ nausea, Community Member— Last Modified: 04/26/11, First Published: 04/21/11